# SDR FDEA201601220283

- Difficulty date: January 22, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 64,553 hours, 22,551 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Module
- Part number: 8000000007
- Part serial: 0168
- Condition: Failed
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIG WARNING WHEN AUTO THROTTLES ENGAGED FOR TAKEOFF, EICAS STABILIZER. STABILIZER CONFIRMED AT 4.0 AFTER REJECTED TAKEOFF.  ATTEMPTED TAKEOFF AGAIN  WITH SAME RESULT.  REMOVAL & INSTALLATION OF STAB TRIM LIMIT POSITION TRANSMITTER MODULE CTR PERFORMED IAW AMM 27-48-01-4.  ACFT IS OK FOR SERVICE.
